Your Cart

Your cart is empty

Home  >  Volume 9 (2005)

On the Compatibility of Approximate Solution of Linear Equations with Given Error Bounds for Coefficients and Right Sides. by; L. A. Fakande, and I. F. Arunaye. Vol.9, Pages 265-268.
Sale price: $5.00

On the compatibility of approximate solution of linear equations with given error bounds for coefficients and right sides.

by; L. A. Fakande, and I. F. Arunaye

Department of Mathematics and Computer Science, Delta State University, Abraka, Nigeria

Click here to download abstract ( in pdf)